MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® ALL PURPOSE URETHRAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® ALL PURPOSE URETHRAL CATHETER
Model Number 0094160
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheters had sharp eyes.The patient saved the catheters but did not use them.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿contains or presence of natural rubber latex.Caution: this product contains natural rubber latex which may cause allergic reactions.Single use do not resterilize warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable laws and regulations." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the catheters had sharp eyes.The patient saved the catheters, but did not use them.

Brand Name
BARD® ALL PURPOSE URETHRAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8359194
Report Number1018233-2019-00927
Device Sequence Number1620782
Product Code KOD
UDI-Device Identifier00801741034039
UDI-Public(01)00801741034039
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0094160
Device Catalogue Number0094160
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1